# SDR 7C7A201505120022

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 31,832 hours, 34,153 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: 1546S8
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PANC-1414  LOST NR 1 (PRI) INVERTER ON CLIMB OUT.  SMOKE OBSERVED WITH ACRID SMELL.  DECLARED EMERGENCY AND RETURNED TO PANC.  R&R NR 1 PRIMARY INVERTER
